Achiness in legs


Recommended Posts

  • Administrators
10 minutes ago, Becki69 said:

I am on day 7 and have had aches in my legs and hips. Not really sure if this is common or something other than the program. It is painful and constant, most notably when sitting/sleeping.  Any recommendations on what to do to help?

I can't imagine that this new aching in your legs and hips is a result of eating protein, vegetables and good fats for 7 days. However, it's possible that, depending on how much processed food you used to eat, you could be experiencing a depletion in electrolytes, specifically sodium.

Of course if you're concerned you should see a doctor as nothing here is medical advice. That said, you could try liberally salting your foods and taking a magnesium supplement which has the added benefit of being a bit of a muscle relaxant. Also make sure you are drinking lots of water (half ounce per pound of bodyweight).

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.